# SDR AALA20180212001

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 18,495 hours, 7,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500b-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION FOUND ON THE LEFT TRANSITION PANEL IN THE FORWARD CARGO BAY, BS 500B + 10 - 500L.  SPLICED IN A NEW SECTION OF TRANSITION PANEL IAW SRM 53-00-53-2R-5.
